# SDR C2XA10TY004

- Difficulty date: December 30, 2009
- Submitted: January 3, 2010
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 19,119 hours, 10,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON SERVICE DOOR SILL AROUND HOLES FOR FLOOR PANEL 232CF.  REMOVED AND REPLACED SILL IAW EMB SRM 51-40-02.
